American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 113 of 113 found      Go to page: 1 2 3 4

[91] Victor Ginsburg. Perverse sheaves and ${\bf C}\sp *$-actions . J. Amer. Math. Soc. 4 (1991) 483-490. MR 1091465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Patrick Rabau. Action on Grassmannians associated with a field extension . Trans. Amer. Math. Soc. 326 (1991) 127-155. MR 1043863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Dennis M. Snow. Complex orbits of solvable groups . Proc. Amer. Math. Soc. 110 (1990) 689-696. MR 1028050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Lieven Le Bruyn and Claudio Procesi. Semisimple representations of quivers . Trans. Amer. Math. Soc. 317 (1990) 585-598. MR 958897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Lin Tan. On the Popov-Pommerening conjecture for groups of type $A\sb n$ . Proc. Amer. Math. Soc. 106 (1989) 611-616. MR 969528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Michel Van den Bergh. Trace rings of generic matrices are Cohen-Macaulay . J. Amer. Math. Soc. 2 (1989) 775-799. MR 1001850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] T. Levasseur and J. T. Stafford. Rings of differential operators on classical rings of invariants. Memoirs of the AMS 81 (1989) MR 988083.
Book volume table of contents

[98] Frances Kirwan. Intersection homology and torus actions . J. Amer. Math. Soc. 1 (1988) 385-400. MR 928263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] C. De Concini, G. Lusztig and C. Procesi. Homology of the zero-set of a nilpotent vector field on a flag manifold . J. Amer. Math. Soc. 1 (1988) 15-34. MR 924700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Ian M. Musson. Rings of differential operators on invariant rings of tori . Trans. Amer. Math. Soc. 303 (1987) 805-827. MR 902799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Henning Haahr Andersen. Torsion in the cohomology of line bundles on homogeneous spaces for Chevalley groups . Proc. Amer. Math. Soc. 96 (1986) 537-544. MR 826477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] H. Bass and W. Haboush. Linearizing certain reductive group actions . Trans. Amer. Math. Soc. 292 (1985) 463-482. MR 808732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Andrzej Białynicki-Birula and Andrew John Sommese. Quotients by ${\bf C}\sp\ast \times{\bf C}\sp\ast$ actions . Trans. Amer. Math. Soc. 289 (1985) 519-543. MR 784002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] James S. Wolper. Some intersection properties of the fibres of Springer's resolution . Proc. Amer. Math. Soc. 91 (1984) 182-188. MR 740166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] S. Abeasis. Codimension $1$ orbits and semi-invariants for the representations of an equioriented graph of type $D\sb{n}$ . Trans. Amer. Math. Soc. 286 (1984) 91-123. MR 756033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] S. Abeasis. Codimension $1$ orbits and semi-invariants for the representations of an oriented graph of type $\mathcal{A}_n$ . Trans. Amer. Math. Soc. 282 (1984) 463-485. MR 732101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Robert M. Fossum. Invariants of formal group law actions. Bull. Amer. Math. Soc. 9 (1983) 327-329. MR 714996.
Abstract, references, and article information   
View Article: PDF

[108] Barbara R. Peskin. On rings of invariants with rational singularities . Proc. Amer. Math. Soc. 87 (1983) 621-626. MR 687629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Andrzej Białynicki-Birula and Andrew John Sommese. Quotients by ${\bf C}\sp{\ast} $ and ${\rm SL}(2,{\bf C})$ actions . Trans. Amer. Math. Soc. 279 (1983) 773-800. MR 709583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Shmuel Friedland. Simultaneous similarity of matrices. Bull. Amer. Math. Soc. 8 (1983) 93-95. MR 682831.
Abstract, references, and article information   
View Article: PDF

[111] Victor Kac and Kei-ichi Watanabe. Finite linear groups whose ring of invariants is a complete intersection. Bull. Amer. Math. Soc. 6 (1982) 221-223. MR 640951.
Abstract, references, and article information   
View Article: PDF

[112] Gerald Neuman. Rational surfaces with too many vector fields . Proc. Amer. Math. Soc. 76 (1979) 189-195. MR 537071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Andy R. Magid. Separated $G\sb{a}$-actions . Proc. Amer. Math. Soc. 76 (1979) 35-38. MR 534385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 113 of 113 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia